# SDR USAA20100830SB137

- Difficulty date: August 29, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAINTENANCE REPORTED A BROKEN WIRE AT EMERGENCY PATH LIGHT, ROW 20 LEFT SIDE.  MAINTENANCE SPLICED WIRE AT EMERGENCY PATH LIGHT, ROW 20 LEFT SIDE.  OPERATIONAL CHECK GOOD.  REF:  SWPM 20-30-12 AND MM 33-51-21.
